Advertisement

Commentarii Mathematici Helvetici

, Volume 72, Issue 2, pp 216–243 | Cite as

Topological quantum field theory with corners based on the Kauffman bracket

  • R. Gelca
Article
  • 3 Downloads

Abstract.

We describe the construction of a topological quantum field theory with corners based on the Kauffman bracket, that underlies the smooth theory of Lickorish, Blanchet, Habegger, Masbaum and Vogel. We also exhibit some properties of invariants of 3-manifolds with boundary.

Keywords. Topological quantum field theory, Kauffman bracket. 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag, Basel 1997

Authors and Affiliations

  • R. Gelca
    • 1
  1. 1.Institute of Mathematics of Romanian Academy, P.O.Box 1–764, 70700 Bucharest, RomaniaRomania

Personalised recommendations